RT Journal Article T1 An extrapolation theorem with applications to weighted estimates for singular integrals A1 Lerner, Andrei A1 Ombrosi, Sheldy Javier AB We prove an extrapolation theorem. PB Elsevier SN 0022-1236 YR 2012 FD 2012 LK https://hdl.handle.net/20.500.14352/97578 UL https://hdl.handle.net/20.500.14352/97578 LA eng NO Lerner, Andrei K., y Sheldy Ombrosi. «An Extrapolation Theorem with Applications to Weighted Estimates for Singular Integrals». Journal of Functional Analysis, vol. 262, n.o 10, mayo de 2012, pp. 4475-87. https://doi.org/10.1016/j.jfa.2012.02.025. DS Docta Complutense RD 5 abr 2025